Equally spaced points for families of compact sets in Euclidean spaces




H. Kramer,
Institutul de calcul Academia R.S. Romania (ICTP)

A.B. Nemeth,
Institutul de Calcul, Academia R.S. Romania (ICTP)


Euclidean Space


See the expanding block below.

Paper coordinates

H. Kramer, A.B. Nemeth, Equally spaced points for families of compact sets in euclidean spaces, Arch. Math 25, 198–202 (1974).
doi: 10.1007/BF01238663



About this paper


Archiv der Mathematik

Publisher Name


Print ISSN


Online ISSN


Google Scholar Profile


[1] M. J. DEKNATEL, Sur le lieu des points équidistants de deux ensembles. Bull. Soc. Math. France68, 41–52 (1940). Google Scholar

[2] R. GAEIEPY andW. D. PEPE, On the level sets of a distance function in a Minkowski space. Proc. Amer. Math. Soc.31, 255–259 (1972). Google Scholar

[3] O. HANNER andH. RADSTRÖM, A generalization of a theorem of Fenchel. Proc. Amer. Math. Soc.2, 589–593 (1951). Google Scholar

[4] S. T.HU, Homotopy theory. London-New York 1959.

[5] H. KRAMER andA. B. NÉMETH, Supporting spheres for families of independent convex sets. Arch. Math.24, 91–96 (1973). Google Scholar

[6] H. KRAMER andA. B. NÉMETH, Equally spaced points for families of compact convex sets in Minkowski spaces. Mathematica (Cluj)15, 71–78 (1973). Google Scholar

[7] F. A.VALENTINE, Konvexe Mengen. Mannheim 1968.

Related Posts

No results found.